# SDR COMA0560604

- Difficulty date: November 11, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 17,027 hours, 15,837 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P497
- Condition: Smoke
- Location: Aft
- Part time: 11,698 hours, 16,802 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5343 - SMOKE IN COCKPIT.  REPLACED THE APU.
